Alert archive / West Virginia / Tornado Warnings in 2010

Tornado Warning 7, NWS Pittsburgh, PA

June 5, 2010Monongalia County, Preston County, West Virginia; Fayette County, Greene County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Jun 5, 2010, 4:41 PM EDT for Monongalia County, Preston County, West Virginia; Fayette County, Greene County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2010, 4:41 PM EDT (20:41 UTC)
Expired
Jun 5, 2010, 5:30 PM EDT
In force
49 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Fayette County, PA, Greene County, PA, Monongalia County, WV, Preston County, WV

The radar

The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:08 PM EDTSevere Thunderstorm WatchSPC6 hr
Jun 5, 3:13 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WFUS51 KPBZ 052041
TORPBZ
PAC051-059-WVC061-077-052130-
/O.NEW.KPBZ.TO.W.0007.100605T2041Z-100605T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
441 PM EDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
  SOUTHERN GREENE COUNTY IN SOUTHWEST PENNSYLVANIA...
  NORTHWESTERN PRESTON COUNTY IN NORTHERN WEST VIRGINIA...
  MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 530 PM EDT

* AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BUZZ...
  MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  ROGERSVILLE...        BUZZ...               WANA...
  BLACKSVILLE...        DAYBROOK...           MOUNT MORRIS...
  CASSVILLE...          BOBTOWN...            STAR CITY...
  GREENSBORO...         WESTOVER...           MORGANTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3975 7952 3944 7967 3974 8045 3991 8038
TIME...MOT...LOC 2041Z 288DEG 33KT 3979 8030

$$
2 follow-up statements
509 
WWUS51 KPBZ 052104
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
504 PM EDT SAT JUN 5 2010

PAC051-059-WVC061-077-052130-
/O.CON.KPBZ.TO.W.0007.000000T0000Z-100605T2130Z/
FAYETTE PA-GREENE PA-PRESTON WV-MONONGALIA WV-
504 PM EDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
MONONGALIA...PRESTON...GREENE AND FAYETTE COUNTIES...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR HOLMAN...MOVING
SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  BLACKSVILLE...        MOUNT MORRIS...       CASSVILLE...
  BOBTOWN...            STAR CITY...          WESTOVER...
  MORGANTOWN...         DELLSLOW...           CHEAT NECK...
  MASONTOWN...          LAUREL RUN...         BRUCETON MILLS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM EDT SATURDAY EVENING FOR WESTERN MARYLAND AND NORTHERN WEST
VIRGINIA.

LAT...LON 3968 8024 3984 8014 3967 7963 3948 7976
      3951 7984
TIME...MOT...LOC 2104Z 297DEG 30KT 3972 8008

$$
937 
WWUS51 KPBZ 052127
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
527 PM EDT SAT JUN 5 2010

PAC051-059-WVC061-077-052137-
/O.EXP.KPBZ.TO.W.0007.000000T0000Z-100605T2130Z/
FAYETTE PA-GREENE PA-PRESTON WV-MONONGALIA WV-
527 PM EDT SAT JUN 5 2010

...THE TORNADO WARNING FOR MONONGALIA...PRESTON...GREENE AND FAYETTE
COUNTIES EXPIRES AT 530 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED. THEREFORE...THE 
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM EDT SATURDAY EVENING FOR WESTERN MARYLAND AND NORTHERN WEST
VIRGINIA.

LAT...LON 3968 8024 3984 8014 3967 7963 3948 7976
      3951 7984
TIME...MOT...LOC 2127Z 297DEG 30KT 3963 7986

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:54 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 5, 2:54 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
254 PM EDT SAT JUN 5 2010

.SYNOPSIS...
A BOUNDARY WILL REMAIN STATIONARY ACROSS THE AREA THROUGH TONIGHT
BEFORE LOW PRESSURE PUSHES THE FRONT SOUTH SUNDAY EVENING.
SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS UNTIL THE FRONT PASSES
MIDDAY SUNDAY WITH LEFTOVER SHOWERS SUNDAY EVENING. IT WILL BE
LESS HUMID MONDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS SCATTERED ACROSS OHIO AND INTO NRN CWA
WILL BECOME MORE WIDESPREAD THIS AFTERNOON AND TONIGHT AS UPPER
LEVEL IMPULSES MOVE ALONG DIFFUSE BOUNDARY AND OTHER OUTFLOW
BOUNDARIES ACROSS CWA. POTENTIAL FOR FLASH FLOODING AND SEVERE
STORMS WILL CONTINUE INTO OVERNIGHT WITH SATURATED GROUND AND DEEP
MOISTURE BRINGING HEAVY RAINFALL POTENTIAL. SEVERE THREAT HARD TO
PIN DOWN BUT EXPECT ONE OF MORE MCS TO DEVELOP AND MOVE ACROSS
REGION THIS AFTERNOON AND TONIGHT. LATER TONIGHT SURFACE LOW WILL
DEVELOP ACROSS GREAT LAKES AS STRONGER SHORTWAVE MOVES EAST. THIS
WILL PUSH FRONT ACROSS CWA SUNDAY MORNING AND EAST OF RIDGES BY
LATE DAY. HIGHEST POPS SUNDAY IN THE MORNING BUT CONTINUED RAIN
CHANCES IN THE AFTERNOON AS UPPER LEVEL TROUGH WORKS ACROSS
REGION. MUGGY AND MILD TONIGHT INTO SUNDAY.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
EVENING SHOWERS SHOULD END QUICKLY AS DRIER AIR WORKS INTO REGION
WELL BEHIND COLD FRONT SUNDAY NIGHT. SURFACE RIDGE WILL BRING DRY
CONDITIONS UNTIL LATER TUESDAY WHEN SYSTEM BEGINS TO MOVE EAST
FROM THE CENTRAL PLAINS AND PUSHES WARM FRONT NORTH TOWARD REGION.
TEMPERATURES WILL BE CLOSE TO SEASONAL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE SYSTEM WILL MOVE EAST ALONG THE OHIO VALLEY WEDNESDAY
AND TO THE MID ATLANTIC COAST THURSDAY MORNING. SCATTERED SHOWERS
AND THUNDERSTORMS ARE FORECAST FOR TUESDAY NIGHT INTO MIDDAY
THURSDAY. HIGH PRESSURE WILL BRING A DRY PERIOD FOR LATE THURSDAY
THROUGH FRIDAY. A WARM FRONT IS PROGGED TO PUSH NORTHEAST ACROSS THE
REGION SATURDAY WITH ANOTHER CHANCE OF SHOWERS AND STORMS.

TEMPERATURES ARE FORECAST TO BE NEAR FOR THE MIDDLE OF THE WEEK AND
GRADUALLY WARM TO AROUND 5 DEGREES NORMAL BY SATURDAY.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
SEVERAL AREAS OF SHOWERS AND SCATTERED STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE TO SLIDE EASTWARD ACROSS THE TERMINALS
THROUGH TONIGHT AS A FRONTAL BOUNDARY REMAINS STRETCHED ACROSS THE
OH VALLEY. MVFR CONDITIONS WILL PREVAIL WITH OCCASIONAL IFR
RESTRICTIONS IN HEAVY PRECIPITATION AND FOG.

LOW PRESSURE WILL STRENGTHEN AS IT SLIDES EAST ALONG THE OH VALLEY
LATE TONIGHT AND SUNDAY MORNING. NUMEROUS SHOWERS AND SCATTERED
STORMS WILL TAPER TO SCATTERED SHOWERS BY 18Z SUNDAY AS THE LOW
MOVES BY THE THE EAST. SURFACE WINDS WILL BECOME NORTHWEST 15 KT
WITH GUSTS TO 25 KT BETWEEN 12Z-15Z SUNDAY.

SURFACE HIGH WILL BUILD INTO THE REGION SUNDAY NIGHT WITH MAINLY
VFR WEATHER EXPECTED SUNDAY NIGHT THROUGH TUESDAY. ANOTHER SYSTEM
WILL TRACK EAST FROM THE CENTRAL PLAINS BRINGING ANOTHER ROUND OF
SHOWERS AND THUNDERSTORM WITH THE POTENTIAL FOR RESTRICTIONS TUESDAY
NIGHT THROUGH EARLY THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ039>041-
     048>050-057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ007>009-
     013>016-020>023-029>032.
WV...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR WVZ001>004-012-
     021>023-041.

&&
Hazardous weather outlook, Jun 5, 3:26 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 PM EDT SAT JUN 5 2010

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-061930-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-
326 PM EDT SAT JUN 5 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...TORNADO WATCH 265 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. THE MAIN SEVERE
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...BUT TORNADOES ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-WVZ012-021>023-041-061930-
GARRETT-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
326 PM EDT SAT JUN 5 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN SEVERE
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...BUT TORNADOES ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 5, 1:50 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
150 PM EDT SAT JUN 5 2010

OHZ048-057-058-051845-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-
150 PM EDT SAT JUN 5 2010

...THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING
COUNTIES...MUSKINGUM...GUERNSEY AND COSHOCTON...

AT 145 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 9 MILES WEST OF COOPERDALE...OR ABOUT
8 MILES SOUTHWEST OF NEW GUILFORD...MOVING EAST AT 15 MPH. THIS
STORMS MAY PRODUCE DIME SIZE HAIL AND WIND GUSTS TO 40 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  COOPERDALE...         WEST LAFAYETTE...     PLAINFIELD...
  OTSEGO...             FERNCLIFF...          COSHOCTON...
  CONESVILLE...         ADAMSVILLE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4022 8218 4023 8219 4028 8220 4034 8166
      4004 8173 4008 8220
Local storm report, Jun 5, 3:27 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
327 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     SUGARCREEK              40.51N 81.64W
06/05/2010                   TUSCARAWAS         OH   EMERGENCY MNGR

            BUILDING DAMAGED AT 1030 SKYLINE ST...POSSIBLE TORNADO.

&&

JDARNLEY
Local storm report, Jun 5, 3:28 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
328 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FUNNEL CLOUD     SUGARCREEK              40.51N 81.64W
06/05/2010                   TUSCARAWAS         OH   LAW ENFORCEMENT

&&

JDARNLEY
Local storm report, Jun 5, 3:48 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 PM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             BARNESVILLE             39.99N 81.17W
06/05/2010  E0.88 INCH       BELMONT            OH   PUBLIC

&&

JDARNLEY

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:30 PM EDTSevere Thunderstorm WarningPBZMarshall, Ohio60 min
Jun 5, 3:15 AM EDTFlash Flood WatchPBZBrooke, Hancock, Marion, Marshall, Ohio, Wetzel32 hr
Jun 5, 3:33 PM EDTSevere Thunderstorm WarningPBZMarshall42 min
Jun 5, 3:33 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock57 min
Jun 5, 4:20 PM EDTSevere Thunderstorm WarningPBZMarion, Marshall, Monongalia55 min
Jun 5, 4:39 PM EDTFlash Flood WarningPBZMarshall3 hr
Jun 5, 5:14 PM EDTSevere Thunderstorm WarningPBZMarion, Marshall, Monongalia, Wetzel46 min
Jun 5, 5:38 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia, Preston67 min
Jun 5, 6:48 PM EDTSpecial Weather StatementPBZTucker42 min
Jun 5, 7:07 PM EDTAreal Flood WarningPBZWetzel4 hr
Jun 4, 8:07 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington58 min
Jun 4, 8:25 PM EDTSevere Thunderstorm WarningPBZForest17 min
Jun 5, 2:27 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Lawrence, Mercer, Venango48 min
Jun 5, 2:59 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion46 min
Jun 5, 4:26 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington64 min
Jun 5, 5:02 PM EDTFlash Flood WarningPBZAllegheny3 hr
Jun 5, 5:07 PM EDTSevere Thunderstorm WarningPBZFayette, Washington38 min
Jun 5, 5:21 PM EDTFlash Flood WarningPBZWestmoreland3 hr
Jun 5, 7:59 PM EDTAreal Flood WarningPBZAllegheny3 hr

Nearby

Tornado Warnings in West Virginia, 2010Tornado Warnings in Pennsylvania, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.